# SDR YENA2007101

- Difficulty date: November 16, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 4,907 hours, 3,232 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1016, JFK-, EXPERIENCED DUSTY/HAZY/BURNING ODOR IN CABIN ON TAKEOFF ROLL.  ENTIRE CABIN HAZY, WARM RUSH OF AIR ON FLT DECK, LIGHTS ON FLT ATTENDANT WERE INOP.  PERFORMED VISUAL INSPECTION OF NR 1 & 2 ENGINE BLEED AIR LINES.  FOUND 1 BLANKING CAP MISSING FROM NR 1 ENGINE NAPRSOV.  INSTALLED NEW BLANKING CAP PER AMM 36-11-031, NO OTHER DEFECTS FOUND ON NR 1 AND 2 ENGINE BLEED AIR LINES.  PERFORMED VISUAL INSPECTION OF SPDA 1 PER AMM 24-61-01.  NO DEFECTS NOTED, REMOVED ACCESS PANELS 191 EL AND 191 AR AND PERFORMED GENERAL VISUAL INSPECTION OF LT AND RT COOLING PACKS PER AMM 21-51-00.  LEAK CHECK OF LT AND RT COOLING PACKS PER AMM 21-51-00, NO DEFECTS NOTED.  REINSTALLED ACCESS PANELS 191 EL AND 191 AR PER AMM 06-41-00, PERFORMED IDLE ENGINE RUN ON LT AND RT ENGINES PER EMM 72-00-00-760-122, NO FAULTS NOTED.  PERFORMED FIM PROCEDURES AS SPECIFIED IN FIM 21-20-00-810-801.  UNABLE TO LOCATE OR DUPLICATE SMOKE OR ODOR ON A/C.  CHECKED RECIRCULATION AIR FILTERS AMM 21-24-02, NO EVIDENCE OF CONTAMINATION FOUND, PERFORMED HI POWER ENG 1 & 2 RUN IAW EMM 71-00-00, OPERATED PACKS 1 & 2 WITH ONE ENGINE BLEED AT A TIME AND ONE PACK AT A TIME, NO ABNORMAL OPERATION OR ODOR NOTED.  A/C OK TO CONTINUE SERVICE.
